P-Harmonic obstacle problems.

Martin Fuchs

Manuscripta mathematica (1989)

  • Volume: 63, Issue: 4, page 381-420
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fuchs, Martin. "P-Harmonic obstacle problems.." Manuscripta mathematica 63.4 (1989): 381-420. <http://eudml.org/doc/155389>.

author = {Fuchs, Martin},
journal = {Manuscripta mathematica},
keywords = {obstacle problems; extension theorem; Sobolev functions; partial regularity theory},
number = {4},
pages = {381-420},
title = {P-Harmonic obstacle problems.},
url = {http://eudml.org/doc/155389},
volume = {63},
year = {1989},

AU - Fuchs, Martin
TI - P-Harmonic obstacle problems.
JO - Manuscripta mathematica
PY - 1989
VL - 63
IS - 4
SP - 381
EP - 420
KW - obstacle problems; extension theorem; Sobolev functions; partial regularity theory
UR - http://eudml.org/doc/155389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.